About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 527082, 6 pages
http://dx.doi.org/10.1155/2013/527082
Research Article

Multiple Solutions for a Second-Order Impulsive Sturm-Liouville Equation

1College of Mathematics and Statistics, Jishou University, Jishou, Hunan 416000, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 29 March 2013; Revised 27 May 2013; Accepted 18 June 2013

Academic Editor: Gennaro Infante

Copyright © 2013 Jingli Xie and Zhiguo Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingli Xie and Zhiguo Luo, “Multiple Solutions for a Second-Order Impulsive Sturm-Liouville Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 527082, 6 pages, 2013. doi:10.1155/2013/527082